# SDR CALA2014081301112

- Difficulty date: August 12, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 49,679 hours, 17,539 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 32022221
- Condition: Unserviceable
- Location: Bleed Air Sys
- Part time: 43,231 hours, 15,280 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

SLIGHT COMPRESSOR STALL NR 2 ENG DOWN TO APPROX 75N1.  RECOVERED, REOCCURRED & EMER DECLARED.  LANDED WITH NR 2 ENG AT IDLE REF LOG 7857196, FIM 71-05-00.  NEED TO REPLACE BLEED AIR CHECK VLV.  R & R BLEED AIR CHECK VLV IAW AMM 36-11-02.  ROTABLE PARTS CHANGE WAS INDICATED TT 1615211 SN OFF 05810 VLV CHECK OFF 29-3611-9-9002 5810 ON 29-3611-9-9002 2678.
